# SDR FDEA2019021100331

- Difficulty date: February 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 101,563 hours, 31,090 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Clamp
- Condition: Loose
- Location: Heat Exchanger
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  321     36-22  5781     10FEB19  ABQ  OPEN  U  LOGPAGES:3072516  AT FL350 MANF 1 ON AIR STATUS PAGE WENT  RED.FOLLOWED BY A LEVEL 3 AIR MANF 1 FAIL ALERT.  AIRCRAFT SYSTEMS TURNED #1 BLEED TO OFF AND CREW  ACCOMPLISHED QRH  INFO 10FEB19 17:38   MEM R  WITH PACKS OPERATING FOUND 2 EACH SLEEVE                                                                           COUPLER SEALS GOING INTO BOTH HEAT EXCHANGERS  LEAKING AND CLAMPS LOOSE.  RESECURED CLAMPS ON BOTH                    PACKS. REF JRH, RAN ALL 3 ENGINES APPROXIMATELY 10   MINTUES BOOSTING POWER ON #1 UP TO 85%N2 FOR VALVE                                                                               SHIFT INDICATION. ALL INDICATIONS NORMAL. NO FAULTS   NOTED DURING RUN. ACFT OK FOR SERVICE
